Mathematical analysis/Harmonic analysis
Sharp estimates of integral functionals on classes of functions with small mean oscillation
[Estimations précises de certaines fonctionnelles intégrales sur des classes de fonctions avec une petite oscillation moyenne]
Comptes Rendus. Mathématique, Tome 353 (2015) no. 12, pp. 1081-1085.

Nous unifions plusieurs problèmes concernant la fonction de Bellman traités dans [1,2,4–6,9–12,14–16,18–25]. Dans ce but, nous introduisons une classe de fonctions dont l'oscillation moyenne est petite dans un certain sens (cette classe depend de deux sous-ensembles convexes de R2). Nous démontrons que la boule unité de l'espace BMO, ou de la classe de Muckenhoupt, ou de la classe de Gehring, peut être décrite de cette façon. Finalement, nous considérons un problème de fonction de Bellman sur chacune de ces classes et discutons sa résolution ainsi que des questions voisines.

We unify several Bellman function problems treated in [1,2,4–6,9–12,14–16,18–25]. For that purpose, we define a class of functions that have, in a sense, small mean oscillation (this class depends on two convex sets in R2). We show how the unit ball in the BMO space, or a Muckenhoupt class, or a Gehring class can be described in such a fashion. Finally, we consider a Bellman function problem on these classes, discuss its solution and related questions.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2015.07.016
Ivanisvili, Paata 1 ; Osipov, Nikolay N. 2, 3 ; Stolyarov, Dmitriy M. 2, 4 ; Vasyunin, Vasily I. 2 ; Zatitskiy, Pavel B. 2, 4

1 Department of Mathematics, Michigan State University, East Lansing, MI 48823, USA
2 St. Petersburg Department of Steklov Mathematical Institute RAS, Fontanka 27, St. Petersburg, Russia
3 Norwegian University of Science and Technology (NTNU), IME Faculty, Dep. of Math. Sci., Alfred Getz' vei 1, Trondheim, Norway
4 Chebyshev Laboratory, St. Petersburg State University, 14th Line, 29b, St. Petersburg, 199178 Russia
@article{CRMATH_2015__353_12_1081_0,
     author = {Ivanisvili, Paata and Osipov, Nikolay N. and Stolyarov, Dmitriy M. and Vasyunin, Vasily I. and Zatitskiy, Pavel B.},
     title = {Sharp estimates of integral functionals on classes of functions with small mean oscillation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1081--1085},
     publisher = {Elsevier},
     volume = {353},
     number = {12},
     year = {2015},
     doi = {10.1016/j.crma.2015.07.016},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.07.016/}
}
TY  - JOUR
AU  - Ivanisvili, Paata
AU  - Osipov, Nikolay N.
AU  - Stolyarov, Dmitriy M.
AU  - Vasyunin, Vasily I.
AU  - Zatitskiy, Pavel B.
TI  - Sharp estimates of integral functionals on classes of functions with small mean oscillation
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 1081
EP  - 1085
VL  - 353
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.07.016/
DO  - 10.1016/j.crma.2015.07.016
LA  - en
ID  - CRMATH_2015__353_12_1081_0
ER  - 
%0 Journal Article
%A Ivanisvili, Paata
%A Osipov, Nikolay N.
%A Stolyarov, Dmitriy M.
%A Vasyunin, Vasily I.
%A Zatitskiy, Pavel B.
%T Sharp estimates of integral functionals on classes of functions with small mean oscillation
%J Comptes Rendus. Mathématique
%D 2015
%P 1081-1085
%V 353
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.07.016/
%R 10.1016/j.crma.2015.07.016
%G en
%F CRMATH_2015__353_12_1081_0
Ivanisvili, Paata; Osipov, Nikolay N.; Stolyarov, Dmitriy M.; Vasyunin, Vasily I.; Zatitskiy, Pavel B. Sharp estimates of integral functionals on classes of functions with small mean oscillation. Comptes Rendus. Mathématique, Tome 353 (2015) no. 12, pp. 1081-1085. doi : 10.1016/j.crma.2015.07.016. http://www.numdam.org/articles/10.1016/j.crma.2015.07.016/

[1] Beznosova, O.; Reznikov, A. Sharp estimates involving A and LlogL constants, and their applications to PDE, Algebra Anal., Volume 26 (2014) no. 1, pp. 40-67

[2] Dindoš, M.; Wall, T. The sharp Ap constant for weights in a reverse-Hölder class, Rev. Mat. Iberoam., Volume 25 (2009) no. 2, pp. 559-594

[3] Ivanishvili, P.; Stolyarov, D.M.; Zatitskiy, P.B. Bellman VS Beurling: sharp estimates of uniform convexity for Lp spaces, Algebra Anal., Volume 27 (2015) no. 2, pp. 218-231 (in Russian); to be translated in St. Petersburg Math. J. | arXiv

[4] Ivanishvili, P.; Stolyarov, D.M.; Osipov, N.N.; Vasyunin, V.I.; Zatitskiy, P.B. Bellman function for extremal problems in BMO, Trans. Amer. Math. Soc. (2015) http://www.ams.org/journals/tran/0000-000-00/S0002-9947-2015-06460-5/home.html (in press) | arXiv | DOI

[5] Ivanishvili, P.; Osipov, N.N.; Stolyarov, D.M.; Vasyunin, V.I.; Zatitskiy, P.B. On Bellman function for extremal problems in BMO, C. R. Acad. Sci. Paris, Ser. I, Volume 350 (2012) no. 11, pp. 561-564

[6] P. Ivanishvili, D.M. Stolyarov, V.I. Vasyunin, P.B. Zatitskiy, Bellman function for extremal problems on BMO II: evolution, 2015, . | arXiv

[7] Korenovskii, A.A. The exact continuation of a reverse Hölder inequality and Muckenhoupt's conditions, Mat. Zametki, Volume 52 (1992) no. 6, pp. 32-44 (in Russian); translated in Math. Notes, 52, 6, 1992, pp. 1192-1201

[8] Korenovskii, A.A.; Stokolos, A.M. Some applications of equimeasurable rearrangements, Recent Advances in Harmonic Analysis and Applications, Proc. in Math. & Stat., vol. 25, Springer, 2013, pp. 181-196

[9] Logunov, A.A.; Slavin, L.; Stolyarov, D.M.; Vasyunin, V.; Zatitskiy, P.B. Weak integral conditions for BMO, Proc. Amer. Math. Soc., Volume 143 (2015), pp. 2913-2926 | arXiv

[10] Osȩkowski, A. Sharp inequalities for BMO functions, Chin. Ann. Math., Ser. B, Volume 36 (March 2015) no. 2, pp. 225-236

[11] Reznikov, A. Sharp weak type estimates for weights in the class Ap1,p2, Rev. Mat. Iberoam., Volume 29 (2013) no. 2, pp. 433-478

[12] Slavin, L. Bellman function and BMO, Michigan State University, 2004 (Ph.D. thesis)

[13] L. Slavin, The John–Nirenberg constant of BMOp, 1p2, 2015, . | arXiv

[14] Slavin, L.; Stokolos, A.; Vasyunin, V. Monge–Ampère equations and Bellman functions: the dyadic maximal operator, C. R. Acad. Sci. Paris, Ser. I, Volume 346 (2008) no. 1, pp. 585-588

[15] Slavin, L.; Vasyunin, V. Sharp results in the integral form John–Nirenberg inequality, Trans. Amer. Math. Soc., Volume 363 (2011) no. 8, pp. 4135-4169

[16] Slavin, L.; Vasyunin, V. Sharp Lp estimates on BMO, Indiana Univ. Math. J., Volume 61 (2012) no. 3, pp. 1051-1110

[17] D.M. Stolyarov, P.B. Zatitskiy, Theory of locally concave functions and its applications to sharp estimates of integral functionals, 2015, . | arXiv

[18] Vasyunin, V. The sharp constant in the John–Nirenberg inequality, POMI Prepr., Volume 20 (2003)

[19] Vasyunin, V.I. The sharp constant in the reverse Hölder inequality for Muckenhoupt weights, Algebra Anal., Volume 15 (2003) no. 1, pp. 73-117 (in Russian); translated in St. Petersburg Math. J., 15, 1, 2004, pp. 49-79

[20] Vasyunin, V.I. Mutual estimates of Lp-norms and the Bellman function, Zap. Nauč. Semin. POMI, Volume 355 (2008) no. 5, pp. 81-138 (in Russian); translated in J. Math. Sci., 156, 2009, pp. 766-798

[21] Vasyunin, V. Sharp constants in the classical weak form of the John–Nirenberg inequality, POMI Prepr., Volume 10 (2011), pp. 1-9

[22] Vasyunin, V.I. An example of constructing Bellman function for extremal problems in BMO, Zap. Nauč. Semin. POMI, Volume 424 (2014), pp. 33-125 (in Russian)

[23] Vasyunin, V.; Volberg, A. The Bellman function for a certain two-weight inequality: a case study, Algebra Anal., Volume 18 (2006) no. 2, pp. 24-56 (in Russian); translated in St. Petersburg Math. J., 18, 2, 2007, pp. 201-222

[24] Vasyunin, V.; Volberg, A. Monge–Ampère equation and Bellman optimization of Carleson embedding theorems, Amer. Math. Soc. Transl., Ser. 2, Volume 226 (2009), pp. 195-238

[25] Vasyunin, V.; Volberg, A. Sharp constants in the classical weak form of the John–Nirenberg inequality, Proc. Lond. Math. Soc., Volume 108 (2014) no. 6, pp. 1417-1434

Cité par Sources :